# SDR AWXA200300242

- Difficulty date: February 17, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 38,324 hours, 28,287 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 6546455527
- Part serial: 0517
- Condition: Worn
- Location: Lt Aileron
- Part time: 14,782 hours, 9,298 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-11 CHECK THE LT AILERON BALANCE TAB INBOARD AND OUTBOARD HINGES WERE FOUND TO HAVE EXCESSIVE PLAY. MAINTENANCE REMOVED AND REPLACED THE LT AILERON BALANCE TAB IAW T/C R3M27014, AND REPLACED THE INBOARD AND OUTBOARD L/H AILERON BALANCE TAB HINGES IAW OHM 57-50-25, PG. 702-703.
